# SDR SWAA2017122018566

- Difficulty date: December 16, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 57,895 hours, 27,064 cycles
- Engine: Ge CFM567B24
- Engine time: 4,204 hours, 2,446 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

DIVERSION, LEVELING AT FL 340 WE FELT A SHUDDER AND TWO POPS.  THE NR 2 ENGINE N1 ROLLED BACK TO 53% AND THE EGT, FUEL FLOW & N2 DECREASED.  FOUND COMPRESSOR BLADES TORN.  R&R NR 2 ENGINE PER MT.
